MathSciNet Relay Station
MathSciNet bibliographic data
MR2087535 (2005d:39092) 39A20
Çinar, Cengiz On the positive solutions of the difference equation $x\sb {n+1}=\frac{ax\sb {n-1}}{1+bx\sb n x\sb {n-1}}$. Appl. Math. Comput. 156 (2004), no. 2, 587–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement